# SDR DALA2024022002341

- Difficulty date: February 14, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N940DU
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38723
- Aircraft time: 23,475 hours, 16,619 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 795
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOG 0203335) CORROSION ON AFT CARGO COMPARTMENT LOWER SILL STRAP AT STA 795 RBL 25 WL 156. REMOVED AND REPLACED AFT CARGO COMPARTMENT LOWER SILL STRAP AT STA 767+7-855+5 RBL 25 WL 156 IAW B737 SRM 51-40-02-0G AND DWG NO. 146A0081.
